×

zbMATH — the first resource for mathematics

Ergodic sets. (English) Zbl 0046.11504

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Warren Ambrose and Shizuo Kakutani, Structure and continuity of measurable flows, Duke Math. J. 9 (1942), 25 – 42. · Zbl 0063.00065
[2] Warren Ambrose, Paul R. Halmos, and Shizuo Kakutani, The decomposition of measures. II, Duke Math. J. 9 (1942), 43 – 47. · Zbl 0063.00066
[3] Jean Dieudonné, Sur le théorème de Lebesgue-Nikodym. III, Ann. Univ. Grenoble. Sect. Sci. Math. Phys. (N.S.) 23 (1948), 25 – 53 (French). · Zbl 0030.16002
[4] S. Fomin, Finite invariant measures in the flows, Rec. Math. [Mat. Sbornik] N. S. 12(54) (1943), 99 – 108 (Russian, with English summary). · Zbl 0063.01405
[5] S. V. Fomin, On measures invariant under certain groups of transformations, Izvestiya Akad. Nauk SSSR. Ser. Mat. 14 (1950), 261 – 274 (Russian). · Zbl 0037.07501
[6] S. Fomin, On dynamical systems with a purely point spectrum, Doklady Akad. Nauk SSSR (N.S.) 77 (1951), 29 – 32 (Russian).
[7] Mariano Garcia and Gustav A. Hedlund, The structure of minimal sets, Bull. Amer. Math. Soc. 54 (1948), 954 – 964. · Zbl 0032.36002
[8] W. H. Gottschalk, Almost period points with respect to transformation semi-groups, Ann. of Math. (2) 47 (1946), 762 – 766. · Zbl 0063.01713 · doi:10.2307/1969233 · doi.org
[9] H. Hahn, Theorie der reellen Funktionen, I, Berlin, 1921. · JFM 48.0261.09
[10] Paul R. Halmos, The decomposition of measures, Duke Math. J. 8 (1941), 386 – 392. · Zbl 0025.14901
[11] Paul R. Halmos, On a theorem of Dieudonné, Proc. Nat. Acad. Sci. U. S. A. 35 (1949), 38 – 42. · Zbl 0031.40701
[12] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[13] Paul R. Halmos and John von Neumann, Operator methods in classical mechanics. II, Ann. of Math. (2) 43 (1942), 332 – 350. · Zbl 0063.01888 · doi:10.2307/1968872 · doi.org
[14] Philip Hartman and Aurel Wintner, Asymptotic distributions and the ergodic theorem, Amer. J. Math. 61 (1939), 977 – 984. · Zbl 0022.15003 · doi:10.2307/2371642 · doi.org
[15] Gustav A. Hedlund, Sturmian minimal sets, Amer. J. Math. 66 (1944), 605 – 620. · Zbl 0063.01982 · doi:10.2307/2371769 · doi.org
[16] Nicolas Kryloff and Nicolas Bogoliouboff, La théorie générale de la mesure dans son application à l’étude des systèmes dynamiques de la mécanique non linéaire, Ann. of Math. (2) 38 (1937), no. 1, 65 – 113 (French). · Zbl 0016.08604 · doi:10.2307/1968511 · doi.org
[17] Casimir Kuratowski, Topologie. I. Espaces Métrisables, Espaces Complets, Monografie Matematyczne, vol. 20, Warszawa-Wrocław, 1948 (French). 2d ed. · Zbl 0041.09603
[18] Dorothy Maharam, Decompositions of measure algebras and spaces, Trans. Amer. Math. Soc. 69 (1950), 142 – 160. · Zbl 0041.18002
[19] Harold Marston Morse, Recurrent geodesics on a surface of negative curvature, Trans. Amer. Math. Soc. 22 (1921), no. 1, 84 – 100. · JFM 48.0786.06
[20] Marston Morse and Gustav A. Hedlund, Symbolic Dynamics, Amer. J. Math. 60 (1938), no. 4, 815 – 866. · Zbl 0019.33502 · doi:10.2307/2371264 · doi.org
[21] Marston Morse and Gustav A. Hedlund, Symbolic dynamics II. Sturmian trajectories, Amer. J. Math. 62 (1940), 1 – 42. · Zbl 0022.34003 · doi:10.2307/2371431 · doi.org
[22] Marston Morse and Gustav A. Hedlund, Unending chess, symbolic dynamics and a problem in semigroups, Duke Math. J. 11 (1944), 1 – 7. · Zbl 0063.04115
[23] V. V. Nemyckiĭ and V. V. Stepanov, Qualitative theory of differential equations, 2d ed., Moscow, 1949.
[24] J. von Neumann, Zur Operatorenmethode in der klassischen Mechanik, Ann. of Math. (2) 33 (1932), no. 3, 587 – 642 (German). · Zbl 0005.12203 · doi:10.2307/1968537 · doi.org
[25] Otton Martin Nikodým, Tribus de Boole et fonctions mesurables. Transformations équimesurables, C. R. Acad. Sci. Paris 228 (1949), 150 – 151 (French). · Zbl 0041.18001
[26] J. C. Oxtoby and S. M. Ulam, On the existence of a measure invariant under a transformation, Ann. of Math. (2) 40 (1939), 560 – 566. · Zbl 0021.41202 · doi:10.2307/1968940 · doi.org
[27] H. E. Robbins, On a class of recurrent sequences, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 413-417. · Zbl 0016.37901
[28] S. Saks, Integration in abstract metric spaces, Duke Math. J. 4 (1938), no. 2, 408 – 411. · Zbl 0019.17004 · doi:10.1215/S0012-7094-38-00433-8 · doi.org
[29] Kôsaku Yosida, Simple Markoff process with a locally compact phase space, Math. Japonicae 1 (1948), 99 – 103. · Zbl 0041.25105
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.